MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INVASIVE BLOOD PRESSURE MODULE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INVASIVE BLOOD PRESSURE MODULE
Model Number INVASIVE BLOOD PRESSURE MODULE
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A philips application and sales specialist worked with the customer.Per the customer, the sensor was changed during a surgery procedure following high icp value at the bedside (40-60 mmhg).After a successful procedure and a correct icp value (5mmhg), the patient was transferred to a transport monitor where the icp was incorrect (51 mmhg).A zero procedure was attempted, but did not successfully restore the icp value.The customer changed the ibp module and obtained correct icp value (5-10 mmhg).Based on the information available and the testing conducted, the cause of the reported problem was a faulty invasive blood pressure module.The reported problem was confirmed.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.E1: reporting institution phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on an invasive blood pressure module.It was reported the monitor displayed the incorrect intracranial pressure (icp); however, it was also indicated there was no harm to the patient.It was also stated there were additional drugs administered beyond what was expected for the procedure, including sedation, curare bolus, mannitol and additional iv fluid.The patient also underwent multiple ct scans and a cerebral ultrasound, which confirmed the icp values had been incorrect.There were no consequences or actual harm to the patient related to all the described interventions and there was no cause for the reported malfunction.Based on the information received, it appears unnecessary additional drugs were administered in addition to extra imaging.A medication error, which includes an incorrect or unnecessary medication administered due to an alleged device malfunction, will be considered a serious injury, as medical intervention was performed to preclude permanent impairment of a body function or permanent damage to body structure.

Brand Name
INVASIVE BLOOD PRESSURE MODULE
Common Device Name
INVASIVE BLOOD PRESSURE MODULE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22994929
Report Number9610816-2025-000820
Device Sequence Number8914441
Product Code MHX
UDI-Device Identifier00884838020917
UDI-Public(01)00884838020917
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINVASIVE BLOOD PRESSURE MODULE
Device Catalogue NumberM1006B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown